MathSciNet Relay Station
MathSciNet bibliographic data
MR1279476 (95g:58191) 58F23 (28A78 28D05 30D30)
Urbański, Mariusz Rational functions with no recurrent critical points. Ergodic Theory Dynam. Systems 14 (1994), no. 2, 391–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement